# SDR JBXA000314

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N573ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- Aircraft time: 7,865 hours, 7,068 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TRANSFER OF BLEEDS FROM APU TO ENGINE CAUTION MESSAGE, L-PACK HI PRESSURE FOLLOWED.  QUICK REFERENCE MANUAL CAUTION STILL PERSISTED AIRCRAFT COMPLETELY DEPRESSURIZED.  PERFORMED OPERATIONAL CHECK OF AIR CONDITIONING SYSTEM WITH 2 PACKS; OPS CHECK NORMAL IAW CRJ AMM CH 21-51-00.
